I've been on depo for over 2 years now. Since I've started getting the shot, I've had random spotty periods. They would last a couple days or months at a time. It would be light bleeding that would wasn't enough to fill a liner but enough to ruin my underwear. I wouldn't have any normal side effects of a period besides some acne shortly before the spotting started. But lately, I get moody, have cramps, get cravings, feel exhausted, get rand stomach aches, and get acne. Is it worth making an appointment with my doctor? Should I go to a gynecologist?
First, if you have ANY concern you should definitely consult your gynecologist.
I have been on the shot for a year now and I had some times where I was spotting but I noticed it was during very stressful moments. Some months, usually when I'm supposed to get my period, my body still thinks it's gonna be menstruating because I get almost all the side effects you would get right before getting your period, except for acne. I've gotten cramps, bloating, period headaches, breast tenderness, cravings & definitely mood swings (of course my Bipolar doesn't help with this lol)
Everyone's body reacts different to every medication. Maybe the shot isn't for you anymore. Maybe your body is showing signs of rejection. It could be several things this is why I think you should go see your gynecologist. Good luck! Feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2013 • 2 answers
Posted 21 Mar 2015 • 3 answers
Posted 29 Oct 2015 • 1 answer
Posted 6 Dec 2015 • 1 answer
Posted 20 Apr 2016 • 1 answer